# SDR ASAA2017061221051

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,509 hours, 11,161 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Fwd & Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT COOLING THE AFT CABIN DURING FLIGHT. EVEN WITH AFT CABINE TEMP SELECTOR NEARLY FULL COLD & SUPPLY DUCT TEMP INDICATING 10 C,  F/A COMPLAINS OF VERY WARM AFT HALF OF CABIN. ACFT GROUNDED.  PERFORMED A BITE CHECK OF THE CABIN TEMP CONTROLLER, OPS GOOD IAW FIM 21-61-00-810-801.  REMOVED AND REPLACED THE TEMP FILTERS IN FWD AND AFT CABIN. CLEANED TEMP BULB OF DUST IAW AMM 21-61-06.  RAN PACKS WITH APU, OPS GOOD.
